# SDR 97ZZZX2122

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66AF
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3922841515
- Condition: Corroded
- Location: Lt Te Flap
- Part time: 5,942 hours
- Component: 59100381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE CHECK, FOUND LEFT FLAP BUS CABLE BROKEN.
